# SDR KBM2006F00113

- Difficulty date: March 9, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040032902
- Part serial: 672
- Condition: Inoperative
- Location: Cockpit
- Part time: 40 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO, UNIT INOPERATIVE.  REMOVED AND REPLACED.  (K)
